# SDR ASOA201200666

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 26,205 hours, 19,287 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Steer Solenoid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NW STEERING INOPERATIVE CAUTION,  AFTER TAKEOFF WOULD NOT RESET ON GROUND.  EMERGENCY DECLARED.  RESCURED CONNECTOR ON NOSE WHEEL STEERING SOLENOID.  OPS TEST IAW AMM 32-51-00.  OPS CHECKED GOOD.
